# SDR SWAA2017082815916

- Difficulty date: August 3, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A11013
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL AT BOOST PUMP TANK 1 AFT, AFT SPAR CORRODED AT UPPER AND LOWER BONDING STRAPS.   REPAIRED AFT SPAR IAW EA.
